# SDR DHL72160C

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15201466
- Condition: Worn
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOCK HOLES WERE ELONGATED ON NR 2 SEAT TRACK LBL 45 STA 848.  REMOVED AND REPLACED  TRACK PER SRM 51-10-1.
